MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; LINER FOR METAL-BACK (UHMWPE) STANDARD

LIMACORPORATE S.P.A. SMR SHOULDER; LINER FOR METAL-BACK (UHMWPE) STANDARD
Model Number 1377.50.010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the liner removed, no pre-existing anomaly was found on the (b)(4) items belonging to the lot number: 19at132.Based on the available records, at least 39 out of (b)(6) items belonging to the lot number: 19at132 and sterilization: 1900326 have been implanted, and this is the first and only complaint received on this lot number.No additional information is available on this event; therefore, the manufacturer is not able to further investigate this case.Hence, taking into account that: the check of the manufacturing charts highlighted no pre-existing anomaly was found on the items belonging to the same product and lot number as the component removed.No further information about the causes of the rotator cuff tear was provided by the complaint source.We have no evidence to consider the event as product related.Pms data: according to pms data, the revision rate of smr anatomic prosthesis (total and hemi) due to cuff failure is around 0.52%.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.The manufacturer continues monitoring the market to promptly detect any similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Shoulder revision surgery was performed on (b)(6) 2025, due to failed rotator cuff.The implant was converted from anatomic to reverse.The following component was removed: liner f.Met.Back glen.Standard (part code: 1377.50.010, lot number: 19at132, sterilization: 1900326).Previous surgery took place on (b)(6) 2020.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
LINER FOR METAL-BACK (UHMWPE) STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22517822
Report Number3008021110-2025-00092
Device Sequence Number8927892
Product Code PHX
UDI-Device Identifier08033390002608
UDI-Public08033390002608
Combination Product (Y/N)N
PMA/510(K) Number
K113254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1377.50.010
Device Lot Number19AT132
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown